Attractor of reaction-diffusion equations in Banach spaces

Authors

  • José Valero Universidad Cardenal Herrera CEU

DOI:

https://doi.org/10.4995/agt.2001.3017

Keywords:

Attractor, Asymptotic, Behaviour, Reaction-diffusion equations, Fractal dimension

Abstract

In this paper we prove first some abstract theorems on existence of global attractors for differential inclusions generated by w-dissipative operators. Then these results are applied to reaction-diffusion equations in which the Babach space Lp is used as phase space. Finally, new results concerning the fractal dimension of the global attractor in the space L2 are obtained.
 

Downloads

Download data is not yet available.

Downloads

Published

2001-04-01

How to Cite

[1]
J. Valero, “Attractor of reaction-diffusion equations in Banach spaces”, Appl. Gen. Topol., vol. 2, no. 1, pp. 77–98, Apr. 2001.

Issue

Section

Articles